Quasistatic Evolution in the Theory of Perfect Elasto-Plastic Plates. Part II : Regularity of Bending Moments
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, p. 2137-2163
@article{AIHPC_2009__26_6_2137_0,
     author = {Demyanov, A.},
     title = {Quasistatic Evolution in the Theory of Perfect Elasto-Plastic Plates. Part II : Regularity of Bending Moments},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {6},
     year = {2009},
     pages = {2137-2163},
     doi = {10.1016/j.anihpc.2009.01.006},
     zbl = {1177.74235},
     mrnumber = {2569889},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_6_2137_0}
}
Demyanov, A. Quasistatic Evolution in the Theory of Perfect Elasto-Plastic Plates. Part II : Regularity of Bending Moments. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 6, pp. 2137-2163. doi : 10.1016/j.anihpc.2009.01.006. http://www.numdam.org/item/AIHPC_2009__26_6_2137_0/

[1] Anzellotti G., On the Extremal Stress and Displacement in Hencky Plasticity, Duke Math. J. 51 (1984) 133-147. | MR 744291 | Zbl 0548.73022

[2] Bensoussan A., Frehse J., Asymptotic Behaviour of the Time-Dependent Norton-Hoff Law in Plasticity Theory and H 1 Regularity, Comment. Math. Univ. Carolinae 37 (2) (1996) 285-304. | MR 1399003 | Zbl 0851.35079

[3] Dal Maso G., Demyanov A., Desimone A., Quasistatic Evolution Problems for Pressure-Sensitive Plastic Materials, Milan J. Math. 75 (2007) 117-134. | MR 2371540 | Zbl pre05292671

[4] Dal Maso G., Desimone A., Mora M. G., Quasistatic Evolution Problems for Linearly Elastic-Perfectly Plastic Materials, Arch. Ration. Mech. Anal. 180 (2) (2006) 237-291. | MR 2210910 | Zbl 1093.74007

[5] Demengel F., Compactness Theorems for Spaces of Functions With Bounded Derivatives and Applications to Limit Analysis Problems in Plasticity, Arch. Ration. Mech. Anal. 105 (1989) 123-161. | MR 968458 | Zbl 0669.73030

[6] Demyanov A., Regularity of Solutions in Prandtl-Reuss Perfect Plasticity, Calc. Var 34 (2009) 23-72. | MR 2448309 | Zbl 1149.74014

[7] Demyanov A., Quasistatic Evolution in the Theory of Perfectly Elasto-Plastic Plates. Part I: Existence of a Weak Solution, Math. Models Meth. Appl. Sci. 19 (2) (2009) 229-256. | MR 2498434 | Zbl 1160.74031

[8] Fuchs M., Seregin G. A., Variational Methods for Problems From Plasticity Theory and for Generalized Newtonian Fluids, Springer-Verlag, Berlin, 2000. | MR 1810507 | Zbl 0964.76003

[9] Knees D., Global Regularity of the Elastic Fields of a Power-Law Model on Lipschitz Domains, Math. Meth. Appl. Sci 29 (2006) 1363-1391. | MR 2247307 | Zbl pre05051995

[10] Mazya V., Sobolev Spaces, Springer-Verlag, 1985. | Zbl 0692.46023

[11] Mielke A., Analysis of Energetic Models for Rate-Independent Materials, in: Beijing, 2002, Proceedings of the International Congress of Mathematicians, vol. III, Higher Ed. Press, Beijing, 2002, pp. 817-828. | MR 1957582 | Zbl 1018.74007

[12] Murat F., Trombetti C., A Chain Rule Formula for the Composition of a Vector-Valued Function by a Piecewise Smooth Function, Boll. Un. Mat. Ital. Sez. B 6 (3) (2003) 581-595. | MR 2014820 | Zbl 1179.46037

[13] Seregin G. A., Remarks on Regularity Up to the Boundary for Solutions to Variational Problems in Plasticity Theory, J. Math. Sci. 93 (5) (1999) 779-783. | MR 1699125 | Zbl 0954.74508

[14] Seregin G. A., Two-Dimensional Variational Problems in Plasticity Theory, Izv. Math. 60 (1) (1996) 179-216. | MR 1391123 | Zbl 0881.73039

[15] Seregin G. A., On Regularity of Minimizers of Certain Variational Problems in Plasticity Theory, St. Petersburg Math. J. 4 (1993) 1257-1272. | MR 1202731 | Zbl 0838.73029

[16] Seregin G. A., Diferentiability Properties of Weak Solutions of Certain Variational Problems in the Theory of Perfect Elastoplastic Plates, Appl. Math. Optim. 28 (1993) 307-335. | MR 1227426 | Zbl 0779.73086

[17] Seregin G. A., On Differentiability Properties of the Stress-Tensor in the Coulomb-Mohr Theory of Plasticity, St. Petersburg Math. J. 4 (6) (1993) 1257-1272. | MR 1199642 | Zbl 0838.73029

[18] Seregin G. A., Differential Properties of Solution of Evolution Variational Inequalities in the Theory of Plasticity, J. Math. Sci 72 (6) (1994) 3449-3458. | MR 1317379

[19] Seregin G. A., Differentiability of Local Extremals of Variational Problems in the Mechanics of Perfect Elastoplastic Media, Differ. Uravn. 23 (11) (1987) 1981-1991, (in Russian). English translation:, Differential Equations 23 (1987) 1349-1358. | MR 928247 | Zbl 0655.73017

[20] G.A. Seregin, Private communications.

[21] Temam R., Mathematical Problems in Plasticity, Gauthier-Villars, Paris, 1985, Translation of, Problèmes mathématiques en plasticité, Gauthier-Villars, Paris, 1983. | MR 711964